# SDR IU62001F00014

- Difficulty date: October 31, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Housing
- Part number: 654458212
- Condition: Cracked
- Location: Shut Off Valve
- Part time: 6,859 hours
- Component: S/O Vlv Mod Pac, Boeing
- Component part number: 65445816
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN THE AREA BETWEEN THE TWO VALVE BORES.
